MAUDE Adverse Event Report: ACCLARENT, INC. INSPIRA AIR BALLOON DILATION SYSTEM, 16X40MM; BRONCHOSCOPE ACCESSORY

ACCLARENT, INC. INSPIRA AIR BALLOON DILATION SYSTEM, 16X40MM; BRONCHOSCOPE ACCESSORY
Model Number BC1640A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient¿s age is not known.The patient¿s gender is not known.The patient's weight is not known.A review of the lot history record the subject device (lot# 160518a-pc) did not present any issues during the manufacturing or inspection process that can be related to the reported complaint.Additional information will be submitted within 30 days of receipt.(b)(4).
 
Event or Problem Description
Acclarent was informed on (b)(6) 2017, of an event that occurred on (b)(6) 2017, involving an inspira air balloon dilation system, 16x40mm (lot#: 160518a-pc).It was reported that during the bronchial dilation procedure, the inspira balloon would not deflate.The balloon was replaced and the procedure was completed.There was no report of any patient consequence.

Brand Name
INSPIRA AIR BALLOON DILATION SYSTEM, 16X40MM
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
ACCLARENT, INC.
33 technology drive
irvine 92618
MDR Report Key7132354
Report Number3005172759-2017-00059
Device Sequence Number16593929
Product Code LRC
UDI-Device Identifier10705031147744
UDI-Public(01)10705031147744(11)160518(17)180518(10)160518A-PC
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K110218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2018
Device Model NumberBC1640A
Device Catalogue NumberBC1640A
Device Lot Number160518A-PC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1